# SDR AALA201803229002

- Difficulty date: March 16, 2018
- Submitted: March 22, 2018
- Operation: Air carrier
- Aircraft: N274AY
- Make and model: Airbus A330-323
- Aircraft serial: 342
- Aircraft time: 79,937 hours, 11,531 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: F53370179001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CRACK INDICATION ON STRINGER ( L- PROFILE ) LOCATED BETWEEN FR 53.5 TO FR 53.5A AND STRINGER 15 RIGHT IN PASSENGER CABIN. REPLACED STRINGER PER SRM 51-72-11 AND DRAWING F53370020.
